# SDR 95ZZZX5043

- Difficulty date: August 10, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N911NW
- Make and model: Snias AS350B
- Aircraft serial: 1605
- System (JASC): 5530 · Vertical Stabilizer
- Part: Stabilizer
- Part number: 350A1400200802
- Condition: Cracked
- Location: Rt Doubler
- Part time: 3,370 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND DURING T-INSPECTION, 500 HOUR, AND 2 T-INSPECTIONS.  AD NOT APPLICABLE.  PART MODIFIED IAW AM 507-2367.  REPLACED WITH FACTORY NEW ASSY.
